# SDR DHL2004806536

- Difficulty date: January 9, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4897274501
- Condition: Cracked
- Location: Fuselage
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FITTING PAD CRACKED 1.000, L-28L, STA 300.000.  REMOVED CRACKED FITTING PAD IAW SRM 51-3-0 PG 1-2.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-3-0 PG 1-2.
